RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2008, Volume 4, Number 3, Pages 313–322 (Mi nd239)  

This article is cited in 5 scientific papers (total in 5 papers)

On the reduction of the pair of hamiltonians quadratic in momenta to canonic form and real partial separation of variables for the Clebsch top

V. G. Marikhin, V. V. Sokolov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We examine simultaneous diagonalization of pairs of commuting Hamiltonians of two degrees of freedom, quadratic in nionienta, and their reduction to canonical form. A real partial separation of variables for the Clebsch top is carried out.

Keywords: separation of variables, Ciebsch top.

Full text: PDF file (125 kB)
UDC: 531.3
MSC: 37N15, 37K20, 14K20
Received: 23.05.2008

Citation: V. G. Marikhin, V. V. Sokolov, “On the reduction of the pair of hamiltonians quadratic in momenta to canonic form and real partial separation of variables for the Clebsch top”, Nelin. Dinam., 4:3 (2008), 313–322

Citation in format AMSBIB
\Bibitem{MarSok08}
\by V.~G.~Marikhin, V.~V.~Sokolov
\paper On the reduction of the pair of hamiltonians quadratic in momenta to canonic form and real partial separation of variables for the Clebsch top
\jour Nelin. Dinam.
\yr 2008
\vol 4
\issue 3
\pages 313--322
\mathnet{http://mi.mathnet.ru/nd239}


Linking options:
  • http://mi.mathnet.ru/eng/nd239
  • http://mi.mathnet.ru/eng/nd/v4/i3/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Russian Math. Surveys, 65:2 (2010), 259–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Tsiganov, “One family of conformally Hamiltonian systems”, Theoret. and Math. Phys., 173:2 (2012), 1481–1497  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    3. A. V. Tsyganov, “O negolonomnykh sistemakh Veselovoi i Chaplygina”, Nelineinaya dinam., 8:3 (2012), 541–547  mathnet
    4. A. V. Tsiganov, “On the Chaplygin Problem of the Rolling of a Ball”, Math. Notes, 94:4 (2013), 599–602  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Нелинейная динамика
    Number of views:
    This page:218
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021